MathSciNet Relay Station
MathSciNet bibliographic data
MR2230326 13A99 (05C99 13F20 13F25)
Lucas, Thomas G. The diameter of a zero divisor graph. J. Algebra 301 (2006), no. 1, 174–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement